Control of nonlinear distributed parameter processes using symmetry groups and invariance conditions

Godasi S., Karakas A., Palazoglu A.

COMPUTERS & CHEMICAL ENGINEERING, vol.26, pp.1023-1036, 2002 (SCI-Expanded) identifier identifier


A control method for nonlinear distributed parameter processes is studied based on the connection between the geometric nature of system of equations and the algebraic group theory. Infinitesimal invariance conditions on systems of equations are used to develop a control equation based on a given control objective. Two examples illustrate the method. (C) 2002 Elsevier Science Ltd. All rights reserved.